# SDR 2008UALA03067

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 904 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT FUSELAGE SKIN STA 904 S-14L IS DENTED.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER AND FILLER REPAIR.
